Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 34, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 3, 2014, 1:44 AM CDT for Bates County, Missouri. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 1:44 AM CDT (06:44 UTC)
- Expired
- Apr 3, 2014, 2:15 AM CDT
- In force
- 31 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Bates County, MO
The radar
The Pleasant Hill radar (KEAX), 64 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 1:46 AM CDT | HAIL 0.75 | Butler, MO | |
| Apr 3, 1:46 AM CDT | HAIL 1.25 | Butler, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 9:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 6.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 428 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 427 m²/s²
- 0-3 km storm-relative helicity
- 529 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
691
WUUS53 KEAX 030644
SVREAX
MOC013-030715-
/O.NEW.KEAX.SV.W.0034.140403T0644Z-140403T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
144 AM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BATES COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 215 AM CDT
* AT 140 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF BUTLER...AND MOVING EAST AT 40 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
BUTLER AND BALLARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3826 9454 3838 9409 3824 9407 3822 9408
3821 9407 3816 9406 3815 9453
TIME...MOT...LOC 0644Z 257DEG 33KT 3822 9440
HAIL...1.25IN
WIND...<50MPH
$$
BOOKBINDER2 follow-up statements
847 WWUS53 KEAX 030654 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 154 AM CDT THU APR 3 2014 MOC013-030715- /O.CON.KEAX.SV.W.0034.000000T0000Z-140403T0715Z/ BATES MO- 154 AM CDT THU APR 3 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BATES COUNTY UNTIL 215 AM CDT... AT 146 AM CDT...LOCAL LAW ENFORCEMENT REPORTED HALF DOLLAR SIZE HAIL IN BUTLER. THIS SEVERE THUNDERSTORM WAS MOVING NORTHEAST AT 45 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...LAW ENFORCEMENT. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... BALLARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3824 9407 3817 9445 3828 9446 3838 9409 TIME...MOT...LOC 0653Z 242DEG 37KT 3827 9429 HAIL...1.25IN WIND...<50MPH $$ BOOKBINDER
695 WWUS53 KEAX 030707 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 207 AM CDT THU APR 3 2014 MOC013-030717- /O.EXP.KEAX.SV.W.0034.000000T0000Z-140403T0715Z/ BATES MO- 207 AM CDT THU APR 3 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BATES COUNTY WILL EXPIRE AT 215 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...TORRENTIAL RAIN IS STILL OCCURING AND A FLASH FLOOD WARNING REMAINS IN EFFECT. VERY HEAVY RAINFALL WILL CONTINUE THROUGH AT LEAST 3 AM. ALTHOUGH NOT IMMEDIATELY LIKELY...ADDITIONAL SEVERE WEATHER COULD REDEVELOP. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM CDT. LAT...LON 3824 9407 3817 9445 3828 9446 3838 9409 TIME...MOT...LOC 0707Z 242DEG 37KT 3830 9410 $$ BOOKBINDER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:27 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 3, 12:27 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1227 AM CDT Thu Apr 3 2014 .SHORT TERM...(This Evening through Thursday Night) Issued at 309 PM CDT WED APR 2 2014 As of early afternoon, the majority of showers have exited the forecast area, with only isolated showers or light drizzle present. Visible satellite imagery shows widespread cloud cover across the CWA. Retreating southern periphery of clouds have been noted north of the warm front over SE KS into SW MO as of the past couple hours. The warm front, analyzed from surface observations, radar fine line, and cumulus field, currently stretches from Ponca City, OK to Parsons, KS to just south of Springfield, MO. Eastern extent of this boundary has experienced reinforced cold air from earlier and ongoing weak convection, and even a slight southward jog of the boundary near SGF. Forecast concerns first hinge on potential for convection this evening and overnight. Convective-resolving models (HRRR, EAX 4-km WRF, LSX 12-km WRF, NAM NCEP) have shown similar outputs to convective behavior and warm frontal position during the next 6-12 hours. Models have been very persistent in first developing convection along the warm front in SE KS between 22-01Z. There remains some uncertainty to how far north the warm front will reach this evening. High-resolution model guidance places the boundary within the southern two-tiers of counties in the CWA (Mound City to Clinton) by early evening, but some of this northern extent may be limited by the recent reinforcement of cooler air from showers just north of the boundary along I-44. Nevertheless, expect the boundary to be in/just south of the CWA by early/mid evening. Additional convection is expected to develop along the warm front this evening, and with a favorable environment for well-organized convection including supercells, with large hail to golf ball-sized and damaging wind gusts possible with these storms that remain along and just south of the warm front. In addition, with the enhanced low-level shear near/along the boundary, the potential for tornadoes will also be possible. To the north of the boundary, additional convection will develop between 02-05Z over much of the forecast area. Some of these storms, especially south of Highway 36, will have a favorable environment with ample elevated instability and wind shear to support storms capable of producing severe hail. The highest probability of these elevated storms producing severe weather will be between 02-08Z in the CWA. Will also have to monitor any additional convection along the warm front as it lifts northward overnight and whether the lowest layer of the atmosphere cools and decouples. Lastly, areas along and south of Interstate 70 received the bulk of rain this morning, with precipitation totals exceeding one inch in many areas. With additional moderate to heavy rainfall expected in some of these already saturated areas tonight and Thursday, will issue a flash flood watch for areas along Interstate 70 to account for the potential for flash flooding. A brief lull in the activity is anticipated during the mid morning hours as convection moves out of the CWA. A surface low and an accompanying cold front will move through the forecast area during the afternoon hours. Assuming the atmosphere can recover from earlier convection, strong dynamics/forcing should lead to another round of thunderstorms during the afternoon. Storm mode remains in question depending on the available instability and strong forcing, but a brief period of discrete convection followed by an evolution into a squall line is currently anticipated. Severe weather will be possible, especially across the southeastern half of the CWA. Additional details will be resolved following the convective evolution from tonight. .LONG TERM...(Friday through Wednesday) Issued at 309 PM CDT WED APR 2 2014 As the departing surface low continues to wrap up and lifts off to the northeast, unseasonably cold air will filter southward into the forecast area on Friday into Friday night. Some of the wrap-around precipitation may brush the northern edge of the forecast area, possibly falling in the form of light snow across our northern tier of counties, and a rain/snow mix a little further to the south. No snow accumulation is expected, and very little precipitation is possible. Highs on Friday will reach only into the 40s to perhaps around 50 degrees, and below freezing temperatures are expected on Friday night. Another deepening longwave trough will head eastward across the western CONUS during the latter half of the weekend, entrenching the forecast area in west to southwest flow once again. However; a lingering surface boundary across the southeastern U.S. and the southern extent of the upper trough should keep any significant precipitation south of the forecast area. On and off chances for light rain showers are present Sunday through Tuesday, then cooler and drier northwest flow will filter into the area again by midweek as the upper trough pushes eastward. High temperatures this weekend will be tempered by cloud cover and possible rain showers, and should settle near or slightly below normal. By middle next week, highs are more likely to remain a touch below normal as northwest flow takes over. && .AVIATION...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1227 AM CDT THU APR 3 2014 Showers and occasional thunderstorms will affect the terminals through 11Z-12Z. LIFR to VLIFR cigs with IFR vis will also remain in the terminal sites through 15Z-16Z before finally lifting to IFR cigs/vis. Tomorrow afternoon thunderstorms will again be possible but is dependent on the placement of a cold front tomorrow afternoon. If the front moves east of the terminals before storms fire conds will remain dry if the cold front remains to the west of the terminals by afternoon storm will fire out ahead of it and may possibly affect the terminals. As such have included VCTS at MCI and MKC during the afternoon. Cigs will lift up to high IFR/low MVFR by 18Z before becoming MVFR behind the front tomorrow evening. Winds will be out of the northeast tonight around 10kts and will gradually shift to the east by daybreak. By mid morning winds will cont to shift to the southeast before finally shifting to the south and picking up to around 15kts with gusts to 25kts as a warm front moves through the terminals during the early afternoon. The cold front will move through the terminals between 22Z-23Z and winds will veer to the west and pick up to 15-20kts with gusts to 25kts. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...FLASH FLOOD WATCH through this evening FOR KSZ057-105. MO...FLASH FLOOD WATCH through this evening FOR MOZ037>040-043>046. && SHORT TERM...Blair LONG TERM...Laflin AVIATION...73
Hazardous weather outlook, Apr 2, 4:58 PM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 458 PM CDT WED APR 2 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-032200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 458 PM CDT WED APR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SCATTERED STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. LARGE HAIL AND LOCALLY HEAVY RAINFALL ARE THE PRIMARY RISKS WITH A SMALL RISK OF AN ISOLATED TORNADO OVER A SMALL PART OF EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THURSDAY AFTERNOON AND EARLY EVENING. LARGE HAIL... DAMAGING WINDS AND AN ISOLATED TORNADO OR TWO ARE POSSIBLE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Apr 3, 12:52 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1252 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 3 S PARKER 38.29N 94.99W
04/02/2014 E2.75 INCH LINN KS STORM CHASER
RELAYED BY EMERGENCY MANAGEMENT.
&&
CDBLocal storm report, Apr 3, 12:53 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1253 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM FLASH FLOOD GARDEN CITY 38.56N 94.19W
04/03/2014 CASS MO PUBLIC
YARD AND STREET UNDER WATER
&&
LAFLINSpecial weather statement, Apr 3, 1:15 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
115 AM CDT THU APR 3 2014
MOZ053-030645-
BATES MO-
115 AM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BATES COUNTY UNTIL
145 AM CDT...
AT 110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF PLEASANTON...MOVING
NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING WHICH MAY
CAUSE POWER OUTAGES.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
AMORET...ADRIAN AND PASSAIC.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3819 9461 3828 9461 3831 9461 3846 9428
3831 9421
TIME...MOT...LOC 0615Z 238DEG 27KT 3827 9454
BOOKBINDERSpecial weather statement, Apr 3, 1:21 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
121 AM CDT THU APR 3 2014
MOZ033-040-046-030645-
COOPER MO-HOWARD MO-RANDOLPH MO-
121 AM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RANDOLPH...
SOUTHEASTERN HOWARD AND NORTHEASTERN COOPER COUNTIES UNTIL 145 AM
CDT...
AT 114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS NEAR NEW FRANKLIN AND
BOONVILLE...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BOONVILLE...NEW FRANKLIN...CLARK.
THESE STORMS WILL IMPACT I-70 BETWEEN MILE MARKERS 109 AND 114.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3924 9243 3901 9256 3897 9255 3892 9249
3889 9254 3902 9281 3935 9231 3925 9231
TIME...MOT...LOC 0620Z 216DEG 36KT 3905 9262
BOOKBINDERLocal storm report, Apr 3, 1:23 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
123 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM HAIL AMORET 38.26N 94.59W
04/03/2014 M1.00 INCH BATES MO PUBLIC
HEAVY RAIN AND QUARTER SIZE HAIL. FREQUENT LIGHTNING.
&&
KBRONISLocal storm report, Apr 3, 1:27 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
127 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 AM HAIL NEW FRANKLIN 39.02N 92.74W
04/03/2014 M1.00 INCH HOWARD MO LAW ENFORCEMENT
QUARTER SIZE HAIL AND HEAVY RAIN.
&&
KBRONISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:55 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 35 min |
| Apr 2, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 33 min |
| Apr 2, 10:29 PM CDT | Special Weather Statement | EAX | Cass | 46 min |
| Apr 2, 11:04 PM CDT | Special Weather Statement | EAX | Johnson | 41 min |
| Apr 2, 11:46 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 29 min |
| Apr 3, 12:19 AM CDT | Flash Flood Warning | EAX | Bates, Cass, Henry, Johnson, Lafayette | 8 hr |
| Apr 3, 12:37 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 23 min |
| Apr 3, 12:41 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 34 min |
| Apr 3, 1:15 AM CDT | Special Weather Statement | EAX | Bates | 30 min |
| Apr 3, 1:21 AM CDT | Special Weather Statement | EAX | Howard | 24 min |
| Apr 3, 1:35 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 64 hr |
| Apr 3, 1:52 AM CDT | Flash Flood Warning | EAX | Cooper, Howard, Pettis, Saline | 7 hr |
| Apr 3, 2:11 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 66 hr |
| Apr 3, 2:16 AM CDT | Special Weather Statement | EAX | Henry, Pettis | 44 min |
| Apr 3, 4:57 AM CDT | River Flood Warning | EAX | Cooper | 47 hr |
| Apr 3, 5:48 AM CDT | River Flood Warning | EAX | Howard | 33 hr |
| Apr 3, 7:54 AM CDT | Areal Flood Warning | EAX | Bates, Cass, Cooper, Henry, Howard, Johnson and 2 more | 6 hr |
| Apr 3, 8:58 AM CDT | River Flood Warning | EAX | Ray | 37 hr |
| Apr 3, 9:40 AM CDT | River Flood Warning | EAX | Carroll | 41 hr |
| Apr 3, 1:46 PM CDT | Special Weather Statement | EAX | Bates | 29 min |
| Apr 3, 1:58 PM CDT | Special Weather Statement | EAX | Cooper | 32 min |
| Apr 3, 2:01 PM CDT | Areal Flood Warning | EAX | Bates, Cass, Cooper, Henry, Howard, Johnson and 3 more | 24 hr |
| Apr 3, 2:21 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 24 min |
| Apr 3, 2:55 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 35 min |
| Apr 3, 2:57 PM CDT | Flash Flood Warning | EAX | Cooper, Howard | 3 hr |
| Apr 3, 3:05 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 40 min |
| Apr 3, 3:07 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 38 min |
| Apr 3, 3:35 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 25 min |
| Apr 3, 3:46 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 44 min |
| Apr 3, 4:14 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis, Saline | 31 min |
| Apr 3, 4:37 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Saline | 38 min |
| Apr 3, 5:01 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph, Saline | 44 min |
| Apr 3, 5:06 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 24 min |
| Apr 3, 5:10 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 50 min |
| Apr 3, 5:26 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Macon, Randolph | 49 min |
| Apr 3, 5:49 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 41 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.